# SDR DALA2019060423391

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,961 hours, 38,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME 68 SECTION CONNECTION OF FRAME LOCATED AT LEVEL STR 24L AT AFT GALLEY AREA, REPLACED FRAME 68 SECTION CONECTION LOC AT LEVEL STRG 24L AT AFT GALLEY AREA ASPER SRM A320 51-72-11 AND DRAWING #D53470150
